# SDR CA150601010

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 4,927 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194391001
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,209 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE PRESSURIZATION CONTROL PANEL DIGITAL READOUT WENT BLANK.  FOR COMPANY CONVENIENCE THE CREW CARRIED OUT AN AIR TURN BACK.  MX FOUND THE CABIN PRESS CONTROL PANEL WAS AT FAULT, IT WAS REPLACED & THE ACFT RETURNED TO SERVICE.
